Alert archive / New Mexico / Fire Weather Watches in 2017

Fire Weather Watch 21, NWS Albuquerque, NM

April 22, 201712 counties in New Mexico

NWS Albuquerque, NM issued this fire weather watch at Apr 22, 2017, 3:00 AM MDT for 12 counties in New Mexico. It took effect at Apr 24, 2017, 10:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 22, 2017, 3:00 AM MDT (09:00 UTC)
In effect from
Apr 24, 2017, 10:00 AM MDT
Expired
Apr 23, 2017, 2:49 AM MDT
In force
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2017-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2017-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3907 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

743 
WWUS85 KABQ 220900
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
300 AM MDT Sat Apr 22 2017

...FIRE WEATHER WATCH FOR NORTHERN AND CENTRAL NEW MEXICO BELOW
SNOWPACK DUE TO STRONG AND GUSTY WINDS...VERY LOW HUMIDITY AND AN
UNSTABLE ATMOSPHERE...

.Stronger westerlies will spread a very dry airmass over the state
Monday, with above normal temperatures and an unstable atmosphere
forecast. All of the ingredients will be in place for a widespread
critical fire weather event below snowpack.

NMZ101>109-222100-
/O.NEW.KABQ.FW.A.0021.170424T1600Z-170425T0300Z/
Northwest Plateau-North Central Mountains-Northeast Highlands-
Northeast Plains-Northwest Highlands-Middle Rio Grande Valley-
Sandia...Manzano and Gallinas Mountains-East Central Plains-
West Central Highlands-
300 AM MDT Sat Apr 22 2017

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Monday morning through
Monday evening. 

* AREA AND TIMING...Much of northern and central New Mexico,
  beginning late Monday morning and continuing into Monday
  evening.

* 20 FOOT WINDS...Generally west 20 to 30 mph with gusts to near
  40 mph.

* RELATIVE HUMIDITY...5 to 10 percent below snowpack.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$
2 follow-up statements
585 
WWUS85 KABQ 222058
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
258 PM MDT Sat Apr 22 2017

...FIRE WEATHER WATCH FOR NORTHWEST HIGHLANDS SUNDAY AFTERNOON
THROUGH EVENING DUE TO STRONG WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH FOR NORTHERN AND CENTRAL NEW MEXICO BELOW
SNOWPACK DUE TO STRONG AND GUSTY WINDS...VERY LOW HUMIDITY AND AN
UNSTABLE ATMOSPHERE...

.Drier conditions will begin to work back into western New Mexico
Sunday afternoon with stronger winds aloft beginning to mix down
to the surface. This could lead to a few hours of critical fire
weather, primarily west of the Continental Divide.

Westerly winds aloft will continue to strengthen and will spread 
a very dry airmass over more of the state on Monday. Above normal
temperatures, an unstable atmosphere, and all of the necessary 
ingredients will be in place for a widespread critical fire 
weather event below snowpack.

NMZ105-231300-
/O.NEW.KABQ.FW.A.0022.170423T1900Z-170424T0200Z/
/O.CON.KABQ.FW.A.0021.170424T1600Z-170425T0300Z/
Northwest Highlands-
258 PM MDT Sat Apr 22 2017

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Sunday afternoon through
Sunday evening. 

* AREA AND TIMING...Portions of western New Mexico on Sunday
  afternoon through early evening, primarily west of the
  Continental Divide. Critical conditions will return on a more
  widespread scale over much of northern and central New Mexico, 
  beginning late Monday morning and continuing into Monday 
  evening. 

* 20 FOOT WINDS...Generally west 20 to 30 mph with gusts to near 
  40 mph on both Sunday and Monday. 

* RELATIVE HUMIDITY...Dropping to 8 to 15 percent on Sunday.
  Falling to 5 to 10 percent on Monday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ101>104-106>109-231300-
/O.CON.KABQ.FW.A.0021.170424T1600Z-170425T0300Z/
Northwest Plateau-North Central Mountains-Northeast Highlands-
Northeast Plains-Middle Rio Grande Valley-
Sandia...Manzano and Gallinas Mountains-East Central Plains-
West Central Highlands-
258 PM MDT Sat Apr 22 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

* AREA AND TIMING...Much of northern and central New Mexico, 
  beginning late Monday morning and continuing into Monday 
  evening. 

* 20 FOOT WINDS...Generally west 20 to 30 mph with gusts to near 
  40 mph. 

* RELATIVE HUMIDITY...5 to 10 percent below snowpack.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$
047 
WWUS85 KABQ 230849
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
249 AM MDT Sun Apr 23 2017

...RED FLAG WARNING FOR NORTHWEST HIGHLANDS AND PLATEAU FROM 1 PM
THIS AFTERNOON TO 8 PM MDT THIS EVENING DUE TO STRONG WINDS...LOW
HUMIDITY AND AN UNSTABLE ATMOSPHERE...

...RED FLAG WARNING FOR NORTHERN AND CENTRAL NEW MEXICO FROM 10 AM
TO 9 PM MDT MONDAY DUE TO STRONG WINDS...VERY LOW HUMIDITY AND AN
UNSTABLE ATMOSPHERE...

.Drier conditions will begin to work back into western New Mexico
this afternoon with stronger winds aloft beginning to mix down to
the surface. This will lead to a few hours of critical fire 
weather conditions, primarily west of the Continental Divide
across the Northwest Highlands and Plateau.

Westerly winds aloft will continue to strengthen and will spread
a very dry airmass over more of the state on Monday. Above normal
temperatures, an unstable atmosphere, and all of the necessary
ingredients will be in place for a widespread critical fire
weather event below snowpack.

NMZ105-240200-
/O.UPG.KABQ.FW.A.0022.170423T1900Z-170424T0200Z/
/O.NEW.KABQ.FW.W.0022.170423T1900Z-170424T0200Z/
/O.UPG.KABQ.FW.A.0021.170424T1600Z-170425T0300Z/
/O.NEW.KABQ.FW.W.0023.170424T1600Z-170425T0300Z/
Northwest Highlands-
249 AM MDT Sun Apr 23 2017

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 1 PM this afternoon to 8 PM MDT
this evening. A Red Flag Warning has also been issued from 10 AM
to 9 PM MDT Monday. The Fire Weather Watch is no longer in
effect. The Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Northwest Highlands this afternoon and
  evening, then Monday late morning into Monday evening. 

* 20 FOOT WINDS...Generally west to southwest 20 to 30 mph with
  gusts to near 40 mph both today and Monday. 

* RELATIVE HUMIDITY...Dropping to 7 to 12 percent today. Falling 
  to 5 to 10 percent on Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ101-240200-
/O.UPG.KABQ.FW.A.0021.170424T1600Z-170425T0300Z/
/O.NEW.KABQ.FW.W.0023.170424T1600Z-170425T0300Z/
/O.NEW.KABQ.FW.W.0022.170423T1900Z-170424T0200Z/
Northwest Plateau-
249 AM MDT Sun Apr 23 2017

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 1 PM this afternoon to 8 PM MDT
this evening. A Red Flag Warning has also been issued from 10 AM
to 9 PM MDT Monday. The Fire Weather Watch is no longer in
effect. 

* AREA AND TIMING...Northwest Plateau this afternoon and evening,
  then Monday late morning into Monday evening. 

* 20 FOOT WINDS...Generally west to southwest 20 to 30 mph with 
  gusts to near 40 mph. 

* RELATIVE HUMIDITY...Dropping to 7 to 12 percent today. Falling 
  to 5 to 10 percent on Monday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ102>104-106>109-240200-
/O.UPG.KABQ.FW.A.0021.170424T1600Z-170425T0300Z/
/O.NEW.KABQ.FW.W.0023.170424T1600Z-170425T0300Z/
North Central Mountains-Northeast Highlands-Northeast Plains-
Middle Rio Grande Valley-Sandia...Manzano and Gallinas Mountains-
East Central Plains-West Central Highlands-
249 AM MDT Sun Apr 23 2017

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 10 AM to 9 PM MDT Monday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Much of northern and central New Mexico, 
  beginning late Monday morning and continuing into Monday 
  evening. 

* 20 FOOT WINDS...Generally west 20 to 30 mph with gusts to near 
  40 mph. 

* RELATIVE HUMIDITY...5 to 10 percent below snowpack.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this fire weather watch went out at Apr 22, 2:59 AM MDT, 1 minute earlier.

Area forecast discussion, Apr 22, 2:59 AM MDT, 1 minute before
Area Forecast Discussion
National Weather Service Albuquerque NM
259 AM MDT Sat Apr 22 2017

.SYNOPSIS...
A back door cold front will bring much cooler temperatures to
eastern and some central areas today. Temperatures will go on the
increase Sunday and Monday with above to well above normal
temperatures expected. Winds will also increase from west to east
during this same period as the jet stream takes aim on the state.
Widespread critical fire weather conditions are expected Monday. The
strong jet will remain over the area Tuesday with cooler and
cloudier conditions found across the north. A rather progressive,
unsettled storm track will remain over the state the rest of the
week. Periods of cooler temperatures and precipitation will likely
favor the northern third with gustier winds found across the southern
two thirds.

&&

.DISCUSSION...
A moderately strong back door cold front punched into the central
valley during the past 1 to 2 hours. Low clouds and some patchy
visibility restrictions currently found across the eastern half.
Decided to increase cloud cover along the east slopes where upslope
will be the most efficient and models show boundary layer RH to be
the highest. Also added some areas of fog...generally a narrow strip
along the central mtns. Low clouds will be slow to erode along the
east slopes. Cant rule out some drizzle/showers associated with the
lower cloud cover. Have some lower pops to account for
this...especially favoring the east slopes of the Sangres where the
models break out the best potential for precipitation. Fussed with
temps some...went a little lower than guidance along the east slopes
of the Sangres. Otherwise...stayed with a blended approach today.

The upper level ridge which will move over the area tonight will move
east on Sunday. This is due to an incoming Pacific disturbance and
jet stream. Wind speeds will increase on Sunday while temperatures
warm. Quite a bit of sun will exist.

The jet stream will squarely be over the area Monday and lead to
gusty wind. Can definitely see a smattering of wind advisory speeds
on Monday. Critical fire weather conditions will be the main hazard.
See additional writeup about that below. Temperatures will be above
normal areawide and especially impact the eastern plains. Went above
model guidance due to downslope considerations across the eastern
half and expected sunny/dry conditions.

The Pacific disturbance riding along the jet will move out over the
Plains Monday night into Tuesday. A residual strong wind gradient
will exist and lead to additional strong gusts. Another round of some
wind advisory speeds is expected. Models have been showing this
windy pattern the past several days so confidence is quite high.
Can't rule out some precipitation favoring the far north/CO border
area Tue/Tue night.

An active jet pattern will remain over the state during the remainder
of the week. Once again...confidence pretty high for this
result...especially some cooling/moistening across the northern
tier. Confidence is higher for continue gustier winds favoring the
southern half of the area. Confidence is lower in terms of
precipitation impacts. Hedged towards a drier...more northerly
solution for the precipitation events. This is based on what happened
with the last system. Convection trends have been varied across the
equatorial Pacific and suspect the models will have a hard time
capturing those impacts during the next week.

50

&&

.FIRE WEATHER...
...CRITICAL FIRE WEATHER EVENT MONDAY...

Forecaster confidence is high on a critical fire weather event
Monday, with potential to extend into Tuesday for central and east
central portions of the forecast area. In the mean time, a
cooling/moistening trend is in play behind a backdoor cold front
currently marching west into central New Mexico. Areas west of the
Continental Divide today will still be hot, dry and unstable, but
wind will be lacking. A secondary surge will allow the front to
advance further west beyond the Continental Divide tonight with
mostly good/excellent humidity recovery, although some patches of
fair recovery west. A ridge will move overhead tonight and the
westerlies will be on the uptrend Sunday, with the shallow frontal
airmass mixing-out across western portions of the area by mid day.
Haines 6, very low humidity and increasing winds will lead to an
hour or two of critical fire weather conditions Sunday afternoon
across portions of the Northwest Highlands. However,
coverage/duration of critical conditions is not sufficient to issue
a warning for the Northwest Highlands at this time.

The westerlies will overtake the entire area Monday, with humidity
plummeting into the single digits by the afternoon hours. Many hours
(3-9) of single digit humidity are forecast across the lower
elevations Monday. In addition, Haines 6 are forecast across a
majority of the forecast area with above normal mixing heights,
above normal temperatures and winds well above warning criteria.
This all adds up to a fairly widespread critical fire weather event
with high forecaster confidence given good model run-to-run
consistency. Will issue a watch for the entire forecast area below
significant snow pack.

Humidity recovery heading into Tuesday will be poor across most of
central and southern portions of the area and will set the stage for
an additional day of critical fire weather conditions. However,
critical conditions will likely be relegated to south central and
east central portions of the forecast area as moisture advection and
cooling associated with the jet stream punching-in from the Pacific
moves into the northwest half (roughly) of the state. The potential
for critical fire weather conditions will likely be south and east
of our area by Wednesday as the aforementioned trend continues in
advance of an approaching trough.

A trend toward much cooler temperatures with chances for wetting
precipitation late next week and into next weekend looks on track,
with both the 00z GFS and ECMWF operations runs showing a troughing
pattern with a closed upper low across the Great Basin and Southern
Rockies. There are some notable differences between the two in the
timing/evolution of this scenario, but fairly high forecaster
confidence at this time on this trend change for late next week.

11

&&

.AVIATION...
06Z TAF CYCLE
Backdoor cold front progressing westward into central New Mexico,
with a low stratus deck following behind it. MVFR cigs currently
prevail at KLVS and KTCC, with further deterioration forecast at KLVS
to IFR around 09z. MVFR cigs possible at KSAF after frontal passage,
but forecaster confidence too low to include in a prevailing group.
Otherwise, the front will result in an east canyon/gap wind at KABQ,
though the strongest winds will likely hold off until Saturday
evening with a secondary push that may produce wind gusts near
Airport Weather Warning criteria.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  68  38  79  45 /   0   0   0   0
Dulce...........................  63  28  73  36 /   0   0   0   0
Cuba............................  65  34  72  41 /   0   0   0   0
Gallup..........................  71  33  78  40 /   0   0   0   0
El Morro........................  70  32  74  36 /   0   0   0   0
Grants..........................  72  34  78  40 /   0   0   0   0
Quemado.........................  73  39  76  44 /   0   0   0   0
Glenwood........................  84  42  84  41 /   0   0   0   0
Chama...........................  58  28  65  36 /   0   0   0   0
Los Alamos......................  62  38  69  51 /   0   0   0   0
Pecos...........................  57  33  69  43 /  10   0   0   0
Cerro/Questa....................  58  30  69  40 /  10   0   0   0
Red River.......................  51  26  64  36 /  10   0   0   0
Angel Fire......................  50  25  63  36 /  10   5   0   0
Taos............................  60  30  70  39 /   5   0   0   0
Mora............................  52  31  68  47 /  10   0   0   0
Espanola........................  68  38  76  48 /   0   0   0   0
Santa Fe........................  61  37  68  49 /   5   0   0   0
Santa Fe Airport................  65  37  73  46 /   0   0   0   0
Albuquerque Foothills...........  70  43  77  53 /   0   0   0   0
Albuquerque Heights.............  71  44  77  52 /   0   0   0   0
Albuquerque Valley..............  72  45  80  52 /   0   0   0   0
Albuquerque West Mesa...........  73  43  80  50 /   0   0   0   0
Los Lunas.......................  74  42  80  48 /   0   0   0   0
Rio Rancho......................  72  42  79  51 /   0   0   0   0
Socorro.........................  77  45  79  53 /   0   0   0   0
Sandia Park/Cedar Crest.........  64  36  71  45 /   0   0   0   0
Tijeras.........................  66  39  73  48 /   0   0   0   0
Moriarty/Estancia...............  64  34  72  43 /   5   0   0   0
Clines Corners..................  58  33  70  45 /  10   0   0   0
Gran Quivira....................  66  38  71  49 /   0   0   0   0
Carrizozo.......................  70  40  73  51 /   0   0   0   0
Ruidoso.........................  62  36  70  47 /   5   0   0   0
Capulin.........................  49  32  68  45 /   5   0   0   0
Raton...........................  51  31  74  44 /  20   0   0   0
Springer........................  53  32  73  44 /  20   0   0   0
Las Vegas.......................  51  31  70  47 /  10   0   0   0
Clayton.........................  56  35  73  49 /   5   0   0   0
Roy.............................  55  34  71  46 /   5   0   0   0
Conchas.........................  62  41  76  54 /   0   0   0   0
Santa Rosa......................  62  38  75  51 /   0   0   0   0
Tucumcari.......................  64  39  78  54 /   0   0   0   0
Clovis..........................  61  38  73  50 /   0   0   0   0
Portales........................  62  39  73  52 /   0   0   0   0
Fort Sumner.....................  64  41  73  52 /   0   0   0   0
Roswell.........................  69  44  77  52 /   0   0   0   0
Picacho.........................  65  40  73  52 /  10   0   0   0
Elk.............................  63  37  71  51 /   5   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Monday morning through Monday evening for
the following zones... NMZ101>109.

&&

50
Hazardous weather outlook, Apr 21, 8:19 PM MDT, 6 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
819 PM MDT Fri Apr 21 2017

NMZ501>540-221300-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
819 PM MDT Fri Apr 21 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Tonight

No hazardous weather is expected. A back door cold front will slide
through the plains tonight and through the gaps of the central
mountain chain. Breezy conditions can be expected behind the front.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Critical fire weather conditions are expected to develop across far
northwest portions of the state on Sunday, then across most areas on
Monday. By Tuesday, critical fire weather conditions will favor
central and southern portions of the state.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:58 PM MDTFire Weather WatchABQCibola, McKinley, Sandoval, San Juan12 hr

Nearby

Fire Weather Watches in New Mexico, 2017Every fire weather watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.